# SDR QXEA0002794

- Difficulty date: October 1, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND FORWARD ROOT FAIRING HAS IMPACT DAMAGE.  REPAIRED IAW DHC-8 RD8-53-699 AND HORIZON AIR EA 2-53-214.
